Perturbations of discontinuous solutions of non-linear systems of differential equations

Norman Levinson Cambridge, USA

TBD mathscidoc:1701.33991

Acta Mathematica, 82, (1), 71-106, 1950.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:26 uploaded by actaadmin ] [ 142 downloads ] [ 0 comments ] [ Cited by 36 ]
@inproceedings{norman1950perturbations,
  title={Perturbations of discontinuous solutions of non-linear systems of differential equations},
  author={Norman Levinson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203126890853700},
  booktitle={Acta Mathematica},
  volume={82},
  number={1},
  pages={71-106},
  year={1950},
}
Norman Levinson. Perturbations of discontinuous solutions of non-linear systems of differential equations. 1950. Vol. 82. In Acta Mathematica. pp.71-106. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203126890853700.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved